# SDR SWAA2018012219252

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 9,888 hours, 4,290 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451024UF00
- Part serial: 48697403
- Condition: Faulty
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN THE FORWARD GALLEY DURING DESCENT.  R&R FORWARD GALLEY COFFEE MAKER PER AMM.
